It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board

  • Stool color changes on PPI's?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-09-2013, 11:46 PM   #1
    planetdune
    Newbie
    (female)
     
    planetdune's Avatar
     
    Join Date: Jan 2013
    Posts: 1
    planetdune HB User
    Stool color changes on PPI's?

    This is kind of gross and a long story sorry haha, well im 16 and on my period at the moment if it has anything to do with it. But about a year ago i was dealing with some anorexia, and i developed what i thought was a stomach ulcer, so i went to my doctor and she said it sounded like the symptoms of an ulcer and prescribed 30mg of prevacid, i took it no side effects what so ever and all the symptoms stopped. So fast forward to now, a couple weeks ago a relapsed a little bit [about 800 calories a day] for a couple days, and started to get the burning stomach,burping,burning mostly at night and when i didn't eat again, and throwing up in the morning (only one time and it was bile) So i went back to a different doctor [who knows me for having extreme bouts of hypochondria, panic attacks, and anxiety] so i don't think he took me very seriously, which maybe he shouldn't but he prescribed me 30mg of prevacid. Today was my 3rd day on it and i have noticed a grey/light green clay color, with dark green mixed in stool. (this has only happened today, never before) i had some anxiety earlier and some uncomfort breathing which i think was from the anxiety. But could it be possible that i don't have an ulcer and i messed with my bile/stomach acids? Unless it's possible that pale stools are due to internal bleeding? I'm afraid to drop the PPI though just incase i do have an ulcer and it ruptures, i don't want to bother my doctor since i do that enough.. but is this really serious? please help thank you:}

     
    Sponsors Lightbulb
       
    Closed Thread

    Tags
    ppi (proton pump inhibitor), prevacid, scared, stool, worried



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:32 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!